# SDR SWIA2025082500007

- Difficulty date: August 7, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N303SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000846
- Aircraft time: 11,275 hours, 9,572 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN DAMAGE FROM RA97165 - DENT FOUND UNDER FORWARD WING TO FUSELAGE FAIRING LOCATED BETWEEN FR29-30 AND STGR 27R-28R   (C-CHECK RO 08/26/2025)REMOVED DENT BY CUTTING OUT  DAMAGE AND INSTALLING DOUBLERS AT CFI EXTERNAL SKIN BETWEEN FRAMES 29-30, AND STRINGERS 27R-28R AS MARKED. SEE CONTINUATION CARD FOR WORK PERFORMED.REF SRM 53-21-01/REPAIR 10P    REPAIR PARTS WEIGH 169 GRAMS THIS DOES NOT EFFECT WEIGHT AND BALANCE
